Generalization of Ljapunov's stability theorem in the case of one zero characteristic exponent for nonautonomous systems
Doklady Akademii Nauk, Tome 264 (1982) no. 4, pp. 819-822
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1982_264_4_a11,
author = {A. V. Kostin and I. E. Vitrichenko},
title = {Generalization of {Ljapunov's} stability theorem in the case of one zero characteristic exponent for nonautonomous systems},
journal = {Doklady Akademii Nauk},
pages = {819--822},
year = {1982},
volume = {264},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1982_264_4_a11/}
}
TY - JOUR AU - A. V. Kostin AU - I. E. Vitrichenko TI - Generalization of Ljapunov's stability theorem in the case of one zero characteristic exponent for nonautonomous systems JO - Doklady Akademii Nauk PY - 1982 SP - 819 EP - 822 VL - 264 IS - 4 UR - http://geodesic.mathdoc.fr/item/DAN_1982_264_4_a11/ LA - ru ID - DAN_1982_264_4_a11 ER -
%0 Journal Article %A A. V. Kostin %A I. E. Vitrichenko %T Generalization of Ljapunov's stability theorem in the case of one zero characteristic exponent for nonautonomous systems %J Doklady Akademii Nauk %D 1982 %P 819-822 %V 264 %N 4 %U http://geodesic.mathdoc.fr/item/DAN_1982_264_4_a11/ %G ru %F DAN_1982_264_4_a11
A. V. Kostin; I. E. Vitrichenko. Generalization of Ljapunov's stability theorem in the case of one zero characteristic exponent for nonautonomous systems. Doklady Akademii Nauk, Tome 264 (1982) no. 4, pp. 819-822. http://geodesic.mathdoc.fr/item/DAN_1982_264_4_a11/